# SDR JJBA20221129029

- Difficulty date: November 26, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 38,294 hours, 26,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fr 23-24 S12-13l
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN DENT HAS CREASE/GOUGE. DENT IS 3.75" X 2.25" AT FR 23-24, STR 12L-13L. DEPTH 0.125, FR 23 TO DENT IS 1", FR24 TO DENT IS 1.5", STR 13L TO DENT IS .75", STR 12L TO DENT IS 2.5". REMOVED SKIN CREASE/GOUGE. DENT FR 23-24 BTW STR 12L-13L. PERFORMED HFEC INSPECTION AROUND THE DAMAGED CUTOUT AND FOUND NO CRACK INDICATIONS. FABRICATED REAPIR DOUBLER / FILLER AT EXTERNAL SKIN BETWEEN FR 23-JUN03 STR 12L-13L INSTALLED REPAIR. PERFORMED PRESSURIZATION LEAK CHECK. LEAK CHECK GOOD.
